SciELO - Scientific Electronic Library Online

vol.38 número3Odd harmonious labeling of grid graphsStability of two variable pexiderized quadratic functional equation in intuitionistic fuzzy Banach spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.3 Antofagasta ago. 2019 


Oscillation of solutions to a generalized forced nonlinear conformable fractional differential equation

A. M. Ogunbanjo1 

P. O. Arawomo2

1University of Ibadan, Department of Mathematics, Ibadan, Nigeria.

2University of Ibadan, Department of Mathematics, Ibadan, Nigeria. e-mail :


By using averaging functions, we present some new oscillation criteria for the solution of a generalized forced nonlinear conformable fractional differential equation. The results obtained here extend and improve on some existing results. Examples are also given to show the validity of our results.

Keywords: Oscillation; Forced; Nonlinear Conformable fractional differential equation

Mathematics Subject Classification (2000):  34A08; 34A34; 34C15; 34D10

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] T. Abdeljawad, “On conformable fractional calculus,” Journal of Computational and Applied Mathematics, vol. 279, pp. 57-66, 2015, doi: 10.1016/ [ Links ]

[2] F. Zulfeqarr, A. Ujlayan, and P. Ahuja, “A new fractional derivative and its fractional integral with some example,”Apr. 2017. arXiv:1705.00962. [ Links ]

[3] Q. Feng, “Interval Oscillation Criteria for a Class of Nonlinear Fractional Differential Equations with Nonlinear Damping Term,” IAENG International Journal of Applied Mathematics, vol. 43, no. 3, pp. 154-159, Aug. 2013. [On line]. Available: ]

[4] F. Usta and M. Z. Sarıkaya, “Explicit bounds on certain integral inequalities via conformable fractional calculus,” Cogent Mathematics, vol. 4, no. 1, 2017, doi: 10.1080/23311835.2016.1277505. [ Links ]

[5] S. R. Grace and B. S. Lalli, “Oscillation theorems for second order superlinear differential equations with damping,” Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics, vol. 53, no. 2, pp. 156-165, Oct. 1992, doi: 10.1017/s144678870003576x. [ Links ]

[6] J. Wong, “An oscillation theorem for second order sublinear differential equations,” Proceedings of the American Mathematical Society, vol. 110, no. 3, pp. 633-633, 1990, doi; 10.1090/S0002-9939-1990-1000170-4. [ Links ]

[7] J. Tariboon and S. K. Ntouyas, “Oscillation of impulsive conformable fractional differential equations,”Open Mathematics, vol. 14, no. 1, 2016, doi: 10.1515/math-2016-0044. [ Links ]

[8] R. Khalil, M. A. Horani, A. Yousef, and M. Sababheh, “A new definition of fractional derivative,” Journal of Computational and Applied Mathematics , vol. 264, pp. 65-70, 2014. doi: 10.1016/ [ Links ]

[9] M. K. Kwong and J. S. Wong, “An application of integral inequality to second order nonlinear oscillation,” Journal of Differential Equations, vol. 46, no. 1, pp. 63-77, 1982. doi: 10.1016/0022-0396(82)90110-3. [ Links ]

[10] M. Sarikaya and F. Usta; “On Comparison Theorems for Conformable Fractional Differential Equations”; International Journal of Analysis and Applications, vol. 12, no. 2, pp. 207-214, 2016. [On line]. Available: ]

[11] M. Remili, “Oscillation criteria for second order nonlinear perturbed differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 25, pp. 1-11, May 2010, doi: 10.14232/ejqtde.2010.1.25. [ Links ]

[12] Q. Feng and F. Meng, “Oscillation of Solutions to Nonlinear forced fractional differential equations” Electronic Journal of Differential Equations , vol. 2013, no. 169, pp. 1-10, Jul. 2013. [On line]. Available: ]

[13] R. Agarwal, M. Bohner, and W. Li,Nonoscillation and oscillation: theory for functional differential equations. New York: Marcel Dekker, 2004. [ Links ]

[14] S. Grace, R. Agarwal, P. Wong, and A. Zafer, “On the oscillation of fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 15, no. 2, Mar. 2012, doi: 10.2478/s13540-012-0016-1. [ Links ]

[15] S. Öğrekçi, “Interval oscillation criteria for functional differential equations of fractional order,” Advances in Difference Equations, vol. 2015, no. 1, Jan. 2015., doi: 10.1186/s13662-014-0336-z. [ Links ]

[16] Y. Çenesiz and A. Kurt, “The solutions of time and space conformable fractional heat equations with conformable Fourier transform,” Acta Universitatis Sapientiae, Mathematica, vol. 7, no. 2, pp. 130-140, Feb. 2015, doi: 10.1515/ausm-2015-0009 [ Links ]

Received: March 2018; Accepted: January 2019

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License